# SDR CALA2013082290653

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE PLATE BS1682 RBL50 IN AFT CABIN. BLENDED CORROSION FROM AFT PRESSURE DECK PLATE BS1682 RBL50 AFT CABIN, ORG MAT .071, MAT REMOVED .020, MAT REMAINING .051. FOUND TO BE OUT OF LIMITS USING DEPTH GAGE ID 13-013. FABRICATED, LOCATED, DRILLED, & INSTALLED REPAIR FILLER & DOUBLER IAW ECRA 5330-04259.
